Some properties of bivariate Schur-constant distributions

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Bao Quoc Ta, Chung Pham Van
Publisher: Elsevier
Publication year: 2017
Journal: Statistics and Probability Letters
Volume number: 124
Start page: 69
End page: 76


Abstract

This paper deals with the Laplace transform of bivariate Schur-constant models. We show that this transform generates a new family of copulas. Some connections with excursion theory and reflecting Brownian motion are investigated.

Last updated on 2019-24-10 at 02:53